Just NOSEY

7 Replies
nosey - November 30

my college proffessor is pregnant, but i saw her in the restroom injecting herself in the stomach with a needle...i did not want to pry or seem nosey but i am wondering what was that about? drugs, insulin, what?does anyone have a clue?

 

hmmmm.... - November 30

that is pretty interesting. i wish i knew too....

 

Chriss - November 30

Nosey, sounds like it could be insulin. Although, Doctor's don't recommend that people with type one diabetes get pregnant, but I know women who are diabetic and have had perfectly healthy children, but the risks are high.

 

to nosey - November 30

Maybe its progesterone. Pregnant women use progesterone supplements when they don't have enough of their own. Why don't you just ask her. I'm sure its no big deal.

 

Jill - November 30

That would be insulin. When you are diabetic you cannot take oral medications if you are pregnant, only injections. She may have gestational diabetes

 

m - November 30

It could also be heparin, My friend has to inject herself because she has a clotting disorder.

 

nosey - November 30

well i do remember her saying that she had 3 previous m/c. that's why when i saw her (shooting up) i was so surprised like " what are you doing? but i really didn't know if it was legitimate or not. so i didn't want to sound ignorant before i knew the facts

 

Mica - November 30

I bet it is a blood thinner (simular to heparin). Unlike insulin it has to be given in the belly. It is given during pregnancy to women to prevent miscarriage if they have a history of repeated miscarriages. It seems to have good results.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?